# SDR SWAA2022021666841

- Difficulty date: May 13, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 53,790 hours, 26,264 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Broken
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING AT R/H AFT WHEEL WELL PART NUMBER 149A7656-6 IS BROKEN / REMOVED AND REPLACED WING TO BODY FAIRING PANEL AT R/H AFT MWW PART # 149A7656-6 IAW SRM 51-40-02-0G-0
